MathSciNet Relay Station
MathSciNet bibliographic data
MR2095254 34C15 (34C10 34K11 39A11)
Bohner, M.; Saker, S. H. Oscillation of second order nonlinear dynamic equations on time scales. Rocky Mountain J. Math. 34 (2004), no. 4, 1239–1254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement